# SDR SWAA2022121269878

- Difficulty date: November 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET TRAILING EDGE LOCATED IRSS140 RT WING (2 EA) 2022-632439 / [01] REPLACED SUPPORT BRACKET LOC. TRAILING EDGE LOCATED IRSS140 RT WING (2 EA) I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOC. TRAILING EDGE LOCATED IRSS140 RT WING (2 EA) I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
